# SDR SWAA2012113010070

- Difficulty date: November 14, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB BOTTOM SLIDER SEAL CRACKED AFT TOP EDGE.  REMOVED AND REPLACED LEFT HORIZONTAL STAB LOWER SLIDING SEAL IAW AMM 53-31-31-400-803
